# SDR SIMA20131210004

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,474 hours, 19,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3005 FOUND LT & RT WING UPPER EMERGENCY LIGHTS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 4 BATTERY CHARGER IAW EMB 145 AMM 33-50-04.  OPERATIONS CHECKED GOOD MEL 33-50-04 AUTH 120368D-C IS RESTORED.  THE ACFT WAS RETURNED TO SERVICE.
